Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 2401 | OA
Further implications of the Bessis-Moussa-Villani conjecture
É. Lieb, R. Seiringer, Journal of Statistical Physics 149 (2012) 86–91.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2402 | OA
Lieb-Thirring inequality for a model of particles with point interactions
R. Frank, R. Seiringer, Journal of Mathematical Physics 53 (2012).
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2403 | OA
Disordered Bose-Einstein condensates with interaction in one dimension
R. Seiringer, J. Yngvason, V. Zagrebnov, Journal of Statistical Mechanics Theory and Experiment 2012 (2012).
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 241
Binary forms as sums of two squares and Châtelet surfaces
R. De La Bretèche, T.D. Browning, Israel Journal of Mathematics 191 (2012) 973–1012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2411 | OA
A consistent phylogenetic backbone for the fungi
I. Ebersberger, R. De Matos Simoes, A. Kupczok, M. Gube, E. Kothe, K. Voigt, A. Von Haeseler, Molecular Biology and Evolution 29 (2012) 1319–1334.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 242 | OA
Averages of shifted convolutions of d3 (n)
S. Baier, T.D. Browning, G. Marasingha, L. Zhao, Proceedings of the Edinburgh Mathematical Society 55 (2012) 551–576.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 243
Quadratic polynomials represented by norm forms
T.D. Browning, R. Heath Brown, Geometric and Functional Analysis 22 (2012) 1124–1190.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2438
A geometric proof of the colored Tverberg theorem
J. Matoušek, M. Tancer, U. Wagner, Discrete & Computational Geometry 47 (2012) 245–265.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2439
Absolute approximation of Tukey depth: Theory and experiments
D. Chen, P. Morin, U. Wagner, Computational Geometry: Theory and Applications 46 (2012) 566–573.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 244 | OA
Incomplete kloosterman sums and multiplicative inverses in short intervals
T.D. Browning, A. Haynes, International Journal of Number Theory 9 (2012) 481–486.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications